# SDR SWAA991919

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24183
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: 65C2584151
- Condition: Delaminated
- Location: Tail
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RT SIDE OF RUDDER DELAMINATED JUST BELOW CENTER HINGE NEAR L/E.  REMOVED AND REPLACED RUDDER ASSY PER MM.
